I started taking prozac about 5 years ago for PMDD. I am now in peri-monopause and want to stop taking it to see how I do. My doctor said to slowly wean myself so I don't go through withdrawal. She also put me on hormones but I already stopped them because I felt worse. I have been faeeling awful, feel like I have PMS all the time, but really want to try without the meds. I am thinking about stopping everything for a while to see...is that dangerous? How would I know if I am in withdrawal from prozac?
Re: Stopping Prozac
That's interesting that you felt worse after starting hormones--the same has happened to me. I just quit taking the hormones yesterday, and can't wait for them to be out of my system.
I also have been taking prozac for about 6 weeks, at a very low dosage. I can't tell how much it's helping--it seemed that it was helping some until I started taking the hormones.
I don't know what to tell you about stopping prozac. Hopefully someone will come along soon who has experienced that and can be of help to you.
|All times are GMT -7. The time now is 07:41 PM.|